# SDR R7MR35529

- Difficulty date: July 26, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Engine: Lyc LTS101600A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Leaking
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

REJECTED NEW OUT OF BOX.  DRAWS EXCESSIVE CURRENT ON TOPPING CHARGE.  OOZED.  SOME LIQUID FROM VENT TUBES.  BATTERY BECAME EXTREMELY HOT! REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (DISCREPANT UNIT DROP SHIPPED TO NC2)
